# SDR 06FDEA2549

- Difficulty date: July 12, 2006
- Submitted: July 14, 2006
- Operation: Air carrier
- Aircraft: N281FE
- Make and model: Boeing 727-200
- Aircraft serial: 22348
- Aircraft time: 40,431 hours, 28,293 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Misrepaired
- Location: Bs 720 S22r
- Stage of operation: IN
- How discovered: 9
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

EXTERNAL DOUBLER REPAIR APP 27 X 11 INCHES ON RIGHT HAND LOWER FUSELAGE STA 720 STR 22R.  REPAIR REQUIRES EVALUATION FOR MAJOR/MINOR DETERMINATION AND IF THE REPAIR WAS ACCOMPLISHED USING FAA APPROVED DATA.  EXTERNAL DOUBLER BS 720 STR 22R WAS NOT INSTALLED PER FAA APPROVED DATA.  REMOVED DOUBLER AND REPLACED IAW SRM 53-30-3 FIG 3.
